# SDR SIMA20150519018

- Difficulty date: May 19, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,109 hours, 21,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 333 TO 349 IS CORRODED AT STRINGER 21L.  INSTALLED NEW SERVICEABLE INTERCOSTAL AT FS 333.00 TO FS 349.00 AT STRINGER 21L IAW SRM 51-42-06.
